# SDR SWAA2025071681294

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SILL WEB LOCATED BTW BS440 TO BS494 AT LEVEL STR18R WL196 AT FWD CARGO COMPARTMENT.  REPLACED UPPER SILL WEB LOCATED BTW BS440 TO BS494 AT LEVEL STR18R WL196 AT FWD CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02-0G-0 DWG 143A8111 SHEET:12 REV:A.
